Tabulation of 3-manifolds of lengths up to 10

Kawauchi, Akio, Tayama, Ikuo and Burton, Benjamin (2015). Tabulation of 3-manifolds of lengths up to 10. In: International Conference on Topology and Geometry 2013, joint with the Sixth Japan-Mexico Topology Symposium, Matsue, Japan, (937-975). September 2-6, 2013. doi:10.1016/j.topol.2015.05.036


Author Kawauchi, Akio
Tayama, Ikuo
Burton, Benjamin
Title of paper Tabulation of 3-manifolds of lengths up to 10
Conference name International Conference on Topology and Geometry 2013, joint with the Sixth Japan-Mexico Topology Symposium
Conference location Matsue, Japan
Conference dates September 2-6, 2013
Journal name Topology and Its Applications   Check publisher's open access policy
Place of Publication Amsterdam, Netherlands
Publisher Elsevier BV
Publication Year 2015
Year available 2015
Sub-type Fully published paper
DOI 10.1016/j.topol.2015.05.036
Open Access Status Not Open Access
ISSN 0166-8641
1879-3207
Volume 196
Start page 937
End page 975
Total pages 39
Language eng
Formatted Abstract/Summary
In previous work, we listed the prime links and the prime link exteriors with lengths up to 10. In this paper, we make a table of 3-manifolds with lengths up to 10 by using the list of the prime link groups.
Keyword 3-manifold
Lattice point
Length 10
Link
Link group
Tabulation
Q-Index Code E1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Conference Paper
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 31 Jan 2016, 00:16:52 EST by System User on behalf of Learning and Research Services (UQ Library)